It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=bobafett573]hey i took my first dose of lexapro yesterday afternoon (after lunch). i took 5mg to start out with. i've only had 2 side effects: waking up in the morning way before i usually would and (the one i'm really worried about) my pupils are enlarged and constantly dialating and undialating!!! i looked in the mirror both last night and this morning and my pupils are huge! They're about 3/16ths inches in diameter and they're constantly changing size. Sometimes one is bigger than the other! I'm really worried because that wasn't mentioned as a side effect on webmd's drug database description. i've also heard that pupils being a different size is a psychological problem. should i stop taking the lexapro? could it be adversely affecting my mind? i've never heard of anything like this. what do you think?!?!?[/QUOTE]In 4-6 weeks the Lexapro will keep you from waking up early. Waking up early is from the depression and/or anxiety. It takes a while to kick in, 4-6 weeks. You should ask your doctor about the pupils thing. I never noticed because I don't look at my pupils.





All times are GMT -7. The time now is 12:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!